bmg25

Dim Causing A Breakout!

7 posts in this topic

Hello,

Beginning in the summer, I suffered from cystic acne on my chin and jawline so I assumed it was hormonally related. I started taking 200 mg of DIM in June and it cleared up my skin wonderfully. Now, since september, I have been suffering from many cysts in the same spot! I have not changed my dosage of DIM (however I have been under a lot of stress from school).

I recently (about a week ago) started taking 1000mg of Calcium D Glucarate in order to help detox my liver of the excess estrogens. Any idea why I'm still breaking out?? Should I just remain patient for the Calcium D Glucarate to work?

Share this post


Link to post
Share on other sites

Stress raises androgenic activity.

You may need a supplement that lowers your androgens, such as Pumpkin Seed Oil or Saw Palmetto.


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites

How well do these pumpkin seed oils and saw palmetto lower androgens?


Please quote me so I know to reply.


Share this post


Link to post
Share on other sites

How well do these pumpkin seed oils and saw palmetto lower androgens?

Probably the best you can get from a natural supplement. Any stronger and you'd have to get a prescription anti-androgen.


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites

Hey GreenGables,

Since starting natural progesterone cream my acne has gotten better but I do have a breakout now. I'm still on spiro as well. Have you found any information yet, in your extensive research on hormonal acne, about spiro losing effectiveness or breaking out on spiro after having been clear? Still so confused about this change.

Thanks.

How well do these pumpkin seed oils and saw palmetto lower androgens?

Probably the best you can get from a natural supplement. Any stronger and you'd have to get a prescription anti-androgen.


Please quote me so I know to reply.


Share this post


Link to post
Share on other sites

Really, there is nothing to indicate that the spiro medication itself can somehow stop doing what it's doing.

99% more likely is that something about your own hormones has changed. It may not be as obvious as your testosterone/estrogen/progesterone. Remember that the whole endocrine system affects your hormones. It may be a thyroid issue that has cropped up. It may be a cortisol issue. It could be any number of things.

But if you're asking, does spiro stop being an androgen antagonist, I would so, as far as we know, the answer is no.


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites

Thanks.

Really, there is nothing to indicate that the spiro medication itself can somehow stop doing what it's doing.

99% more likely is that something about your own hormones has changed. It may not be as obvious as your testosterone/estrogen/progesterone. Remember that the whole endocrine system affects your hormones. It may be a thyroid issue that has cropped up. It may be a cortisol issue. It could be any number of things.

But if you're asking, does spiro stop being an androgen antagonist, I would so, as far as we know, the answer is no.


Please quote me so I know to reply.


Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now